# SDR HNAA2012022800627

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 49,241 hours, 54,282 cycles
- Engine: Pwa PW120
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STRONG ODOR IN CABIN AFTER STARTING NR 2 ENGINE.  INSPECTED NR 2 ENGINE INTAKE AND ENGINE COMPARTMENT FOR LEAKS NO DEFECTS NOTED.  STARTED NR 2 ENG SELECTED BLEED ON NO DEFECTS NOTED AT THIS TIME.  SUSPECTED ENG EXHAUST CAUSING PROBLEM DUE TO TAIL WIND AFTER ENG START.
